Symptoms of Antipsychotics Overmedication

  • 1

1 Answer

These messages are for mutual support and information sharing only. Always consult your doctor before trying anything you read here.
The antipsychotics / neuroleptics are anticholingeric drugs. And it is possible for these drugs to cause psychosis, hallucinations, and all the symptoms of schizophrenia, via syndrome called the central symptoms of neuroleptic induced anticholinergic intoxication syndrome (aka anticholinergic toxidrome) and neuroleptic induced deficit syndrome.  And just an FYI, the only difference between the symptoms of schizophrenia and the symptoms of neuroleptic induced anticholinergic toxidrome is hyperactivity vs. inactivity.  Although this difference is almost always missed because the neuroleptics make everyone tired, and because anticholinergic toxidrome is not a billable DSM disorder, nor even mentioned in the "invalid" DSM billing code "bible."
i am agree with this comment.
get the right prescription from professionals.
...